ALMOST COMPLEX STRUCTURES ON THE TENSOR BUNDLES
Özet
Let M be an n-dimensional differentiable manifold of class C(infinity), T(q)(p)(M) its tensor bundles of type (p,q). It is well known that the tensor bundle of type (1, q) of M admits an almost complex structure on the pure cross-section, if M admits an almost complex structure. The main purpose of this paper is to investigate a similar problem for tensor bundles T(q)(p)(M) of type (p,q), p > 1. We prove that if a manifold M admits an almost complex structure phi, then so does T(q)(p)(M), p > I on the pure cross-section provided phi is integrable. The proofs depend on some generalizations of the notions of lifting derivations.
Anahtar kelimeler
Atıf için künye
Gezer, A., & Salımov, A. (2008). ALMOST COMPLEX STRUCTURES ON THE TENSOR BUNDLES. ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, 33, 283–296.
BibTeX
@article{gezer2008-53685,
author = {Gezer, Aydın and Salımov, Arif},
title = {ALMOST COMPLEX STRUCTURES ON THE TENSOR BUNDLES},
journal = {ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING},
year = {2008},
volume = {33},
pages = {283--296},
issn = {2193-567X},
url = {https://akademik.atauni.edu.tr/yayinlar/53685-almost-complex-structures-on-the-tensor-bundles}
}